Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 48, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 4:08 PM EDT for Bullitt County, Hardin County, Kentucky. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 4:08 PM EDT (20:08 UTC)
- Expired
- Mar 27, 2017, 4:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bullitt County, KY, Hardin County, KY
The radar
The Louisville radar (KLVX), 17 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:13 PM EDT | HAIL 1 | Rineyville, KY | . |
| Mar 27, 4:21 PM EDT | HAIL 0.88 | 1 Sse Radcliff, KY | . |
| Mar 27, 4:21 PM EDT | HAIL 0.88 | 2 Sse Radcliff, KY | . |
| Mar 27, 4:23 PM EDT | HAIL 1 | 3 Sse Radcliff, KY | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
848
WUUS53 KLMK 272008
SVRLMK
KYC029-093-272045-
/O.NEW.KLMK.SV.W.0048.170327T2008Z-170327T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
408 PM EDT MON MAR 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northeastern Hardin County in central Kentucky...
Southwestern Bullitt County in central Kentucky...
* Until 445 PM EDT
* At 408 PM EDT, a severe thunderstorm was located 10 miles northwest
of Elizabethtown, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Radcliff, Vine Grove, Four Corners, Long View, Dietz Acres, Fort
Knox, Rogersville and Rineyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3782 8603 3782 8600 3788 8598 3799 8588
3783 8577 3770 8605 3775 8609
TIME...MOT...LOC 2008Z 224DEG 26KT 3777 8602
HAIL...1.00IN
WIND...<50MPH
$$
SCHOETTMER3 follow-up statements
537
WWUS53 KLMK 272016
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
416 PM EDT MON MAR 27 2017
KYC029-093-272045-
/O.CON.KLMK.SV.W.0048.000000T0000Z-170327T2045Z/
Hardin KY-Bullitt KY-
416 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN HARDIN AND SOUTHWESTERN BULLITT COUNTIES...
At 416 PM EDT, a severe thunderstorm was located 10 miles northwest
of Elizabethtown, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Radcliff, Vine Grove, Dietz Acres, Fort Knox, Rogersville and Long
View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3782 8600 3788 8598 3799 8588 3783 8577
3774 8600
TIME...MOT...LOC 2016Z 224DEG 26KT 3782 8596
HAIL...1.00IN
WIND...<50MPH
$$
SCHOETTMER204
WWUS53 KLMK 272034
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
434 PM EDT MON MAR 27 2017
KYC029-093-272045-
/O.CON.KLMK.SV.W.0048.000000T0000Z-170327T2045Z/
Hardin KY-Bullitt KY-
434 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN HARDIN AND SOUTHWESTERN BULLITT COUNTIES...
At 434 PM EDT, a severe thunderstorm was located 10 miles north of
Elizabethtown, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fort Knox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3782 8591 3786 8591 3794 8593 3799 8588
3783 8577 3779 8587
TIME...MOT...LOC 2034Z 238DEG 21KT 3785 8585
HAIL...1.25IN
WIND...60MPH
$$
SCHOETTMER111
WWUS53 KLMK 272043
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
443 PM EDT MON MAR 27 2017
KYC029-093-272053-
/O.EXP.KLMK.SV.W.0048.000000T0000Z-170327T2045Z/
Hardin KY-Bullitt KY-
443 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDIN AND
SOUTHWESTERN BULLITT COUNTIES WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3782 8591 3786 8591 3794 8593 3799 8588
3783 8577 3779 8587
TIME...MOT...LOC 2043Z 224DEG 26KT 3790 8579
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:52 PM EDT, 16 minutes earlier.
Area forecast discussion, Mar 27, 3:52 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Louisville KY 352 PM EDT Mon Mar 27 2017 .Short Term...(This evening through Tuesday night) Issued at 330 PM EDT Mon Mar 27 2017 ...Severe Storms Possible Late This Afternoon and Evening... Strong to severe storms are likely this afternoon with much of the area under a Severe Thunderstorm Watch through this evening. These storms are courtesy of a low pressure system moving northeast through southern IN/northern KY. 1000-2000 j/kg of CAPE has developed south of the warm front which was over southern IN as of 315pm EDT. 30-40 kts deep layer shear is supportive of both discrete cells which we're seeing on radar in our region currently and will be supportive of the line of storms over western KY which is progged to move east through the region between 5pm-midnight tonight. ======================== Storm Threats & Timing ======================== Cellular convection will pose a large hail/damaging wind/isld tornado threat between now and 8pm EDT. Expect mainly a damaging wind threat with the line of storms but small hail and a brief spin-up will be possible as well between 5pm and midnight EDT. ========================= Convection should decrease after midnight with elevated showers and perhaps an isld t-storm during the early morning hours in the wake of the evening complex. Overnight lows will range through the 50s. For Tuesday, expect some lingering rain showers mainly east of I-65 before the area becomes totally dry late in the day. High temperatures will be in the 60s. Lows Tues night will range through the upper 40s/lower 50s. && .Long Term...(Wednesday through Monday) Issued at 345 PM EDT Sun Mar 26 2017 Expect dry weather on Wednesday before the pattern turns active again for the latter portion of the week. A strong low pressure system will bring the chance for showers/storms to the region beginning on Thu/Fri. Depending on exact evolution and timing, some of these storms could be on the strong side. Thu looks to the be the warmest day in the long term period with highs in the mid to upper 70s across much of the area. For the weekend, expect dry weather and slightly cooler temps with highs dropping back into the 60s. Another low pressure system looks to approach the area again by the beginning of the work week next week. && .Aviation...(18Z TAF Issuance) Issued at 131 PM EDT Mon Mar 27 2017 Main threat for this afternoon and early evening is the threat of thunderstorms, some of which could be strong to severe. A warm and moist airmass is moving into the region ahead of a surface low moving into the mid Mississippi River Valley. Showers and storms are already ongoing across SE Missouri/W Tennessee/N Mississippi and will quickly move into our area this afternoon. BWG will see the first round of storms as early as 2 PM CDT, with the best threat lasting until 8 PM CDT. Lightning, brief heavy rain, gusty winds, and hail are the main threats. Expect reduced visibilities and ceilings at times. SDF/LEX timing for the biggest threat should occur between 5 PM and 10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main threats. Expect reduced visibilities and ceilings at times. Main storm threat diminishes around the latter part of the timing windows mentioned above, however may be followed by shower activity into the overnight. A return to dry conditions should return shortly after midnight as a weak cold front swings through and winds veer to the SW and W. Concerned about some low ceilings as we move toward dawn on Tuesday and will advertise fuel-alternate prevailing. Can't rule out IFR toward dawn but will hold off mention until confidence is higher. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...AMS Long Term...AMS Aviation...BJS
Hazardous weather outlook, Mar 27, 3:55 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 355 PM EDT Mon Mar 27 2017 INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082- 282000- Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas- Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard- Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 355 PM EDT Mon Mar 27 2017 /255 PM CDT Mon Mar 27 2017/ ...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe thunderstorms are possible late this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail and brief spin-up tornadoes, especially in central Kentucky along and west of Interstate 65. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-282000- Orange-Washington-Scott-Jefferson-Dubois- Including the cities of Paoli, Salem, Scottsburg, Madison, and Jasper 355 PM EDT Mon Mar 27 2017 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. AMS
In the hours before
Local storm report, Mar 27, 3:12 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL AUSTIN 36.82N 86.02W
03/27/2017 E0.75 INCH BARREN KY PUBLIC
DIME SIZE HAIL.
&&
MRCLocal storm report, Mar 27, 3:30 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 W FORDSVILLE 37.64N 86.75W
03/27/2017 E1.00 INCH OHIO KY TRAINED SPOTTER
.
&&
MRCSpecial weather statement, Mar 27, 3:33 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
233 PM CDT MON MAR 27 2017
KYZ026-272000-
Ohio-
233 PM CDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OHIO COUNTY...
At 233 PM CDT, a strong thunderstorm was located near Livermore,
moving northeast at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Hartford, Dukehurst, Taffy, No Creek, Pleasant Ridge, Heflin,
Coffman, Bells Run, Matanzas and Buford.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3748 8712 3748 8710 3753 8707 3763 8695
3762 8692 3763 8691 3747 8683 3743 8710
3746 8710
TIME...MOT...LOC 1933Z 237DEG 22KT 3746 8707
SCHOETTMERSpecial weather statement, Mar 27, 3:39 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
239 PM CDT MON MAR 27 2017
KYZ064-076-077-272015-
Metcalf-Adair-Green-
239 PM CDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREEN...
NORTHEASTERN METCALFE AND WEST CENTRAL ADAIR COUNTIES...
At 239 PM CDT, a strong thunderstorm was located near Edmonton,
moving northeast at 30 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Greensburg, Pickett, Portland, Bluff Boom, Cork, Mount Gilead,
Thurlow, Haskingsville, Fry and Keltner.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3705 8564 3733 8548 3724 8541 3723 8541
3722 8539 3713 8532 3700 8555
TIME...MOT...LOC 1939Z 214DEG 27KT 3706 8555
SCHOETTMERSpecial weather statement, Mar 27, 3:45 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
245 PM CDT MON MAR 27 2017
KYZ023-024-272015-
Hancock-Breckinridge-
245 PM CDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HANCOCK AND
NORTHWESTERN BRECKINRIDGE COUNTIES...
At 245 PM CDT, a strong thunderstorm was located 10 miles west of
Hardinsburg, moving northeast at 30 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Hardinsburg, Cloverport, Mcquady, Sample, Victoria Crossroads,
Ammons, Tar Fork, Cabot, Kirk and Easton.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3784 8664 3786 8660 3788 8660 3792 8655
3792 8653 3793 8651 3795 8652 3797 8649
3775 8639 3766 8664 3769 8670 3774 8676
TIME...MOT...LOC 1945Z 230DEG 26KT 3773 8664
SCHOETTMERSpecial weather statement, Mar 27, 3:49 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
349 PM EDT MON MAR 27 2017
KYZ024-028-272015-
Hardin-Breckinridge-
349 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HARDIN AND
SOUTHEASTERN BRECKINRIDGE COUNTIES...
At 348 PM EDT/248 PM CDT/, a strong thunderstorm was located 7 miles
north of Leitchfield, moving northeast at 30 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Dyer, Constantine, Limp, Hudson, Vertrees, High Plains Corner,
Solway, Pierce Mill, Fisher and Eveleigh.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3780 8619 3763 8606 3758 8624 3760 8625
3759 8626 3759 8628 3760 8628 3758 8631
3759 8634 3759 8635 3756 8635 3756 8636
3757 8636 3756 8638 3757 8638 3758 8640
TIME...MOT...LOC 1948Z 230DEG 26KT 3759 8634
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:49 PM EDT | Special Weather Statement | LMK | Ohio | 26 min |
| Mar 27, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 34 min |
| Mar 27, 3:33 PM EDT | Special Weather Statement | LMK | Ohio | 27 min |
| Mar 27, 3:39 PM EDT | Special Weather Statement | LMK | Green | 36 min |
| Mar 27, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 14 min |
| Mar 27, 3:45 PM EDT | Special Weather Statement | LMK | Breckinridge | 30 min |
| Mar 27, 3:49 PM EDT | Special Weather Statement | LMK | Breckinridge | 26 min |
| Mar 27, 4:13 PM EDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Mar 27, 4:25 PM EDT | Special Weather Statement | LMK | Casey | 20 min |
| Mar 27, 4:26 PM EDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more | 49 min |
| Mar 27, 4:32 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 28 min |
| Mar 27, 4:36 PM EDT | Special Weather Statement | LMK | Garrard | 24 min |
| Mar 27, 4:39 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 36 min |
| Mar 27, 4:43 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 47 min |
| Mar 27, 4:45 PM EDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| Mar 27, 4:54 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Edmonson, Logan, Simpson, Warren | 51 min |
| Mar 27, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Ohio | 47 min |
| Mar 27, 5:00 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Shelby, Spencer | 30 min |
| Mar 27, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln | 44 min |
| Mar 27, 5:07 PM EDT | Special Weather Statement | LMK | Meade | 23 min |
| Mar 27, 5:14 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 46 min |
| Mar 27, 5:17 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Mar 27, 5:29 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Hart, Monroe | 46 min |
| Mar 27, 5:33 PM EDT | Areal Flood Advisory | LMK | Bullitt | 117 min |
| Mar 27, 5:36 PM EDT | Special Weather Statement | LMK | Hardin, Meade | 24 min |
| Mar 27, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 36 min |
| Mar 27, 5:52 PM EDT | Special Weather Statement | LMK | Anderson, Spencer | 38 min |
| Mar 27, 6:02 PM EDT | Special Weather Statement | LMK | Oldham | 28 min |
| Mar 27, 6:06 PM EDT | Special Weather Statement | LMK | Adair, Green, Metcalfe | 39 min |
| Mar 27, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 24 min |
| Mar 27, 6:11 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 34 min |
| Mar 27, 6:31 PM EDT | Special Weather Statement | LMK | Nelson, Spencer, Washington | 29 min |
| Mar 27, 6:32 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 28 min |
| Mar 27, 6:35 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Woodford | 25 min |
| Mar 27, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 37 min |
| Mar 27, 6:53 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 37 min |
| Mar 27, 6:59 PM EDT | Tornado Warning | LMK | Mercer, Washington | 16 min |
| Mar 27, 7:01 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more | 44 min |
| Mar 27, 7:04 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 26 min |
| Mar 27, 7:18 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 27 min |
| Mar 27, 7:30 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more | 45 min |
| Mar 27, 7:43 PM EDT | Special Weather Statement | LMK | Clark, Madison | 17 min |
| Mar 27, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.